Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: LynneLaf

Posted by Mariposa on November 30, 2003, at 21:22:30

In reply to Re: Lexapro side-effects - FLU!, posted by Mariposa on November 29, 2003, at 19:02:13

> > > Week 1 - Nausea for a few hours after taking, mild diahrea, REALLY bad Headaches in the evening. Felt tired and foggy headed in the afternoon. Noticed some mild anxiety. No trouble sleeping. Towards end of week started feeling like I was getting the flu. Noticed my teeth hurt and realized I was clenching. Didn't want to eat at all, no appetite.

> > This is one of my old posts. ~~~8|8




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mariposa thread:109458